MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ECRE_2 REAGENTS (4 X 350 TESTS) - ENZ; ADVIA CHEMISTRY XPT - ECRE_2

SIEMENS HEALTHCARE DIAGNOSTICS INC. ECRE_2 REAGENTS (4 X 350 TESTS) - ENZ; ADVIA CHEMISTRY XPT - ECRE_2
Model Number ADVIA CHEMISTRY XPT - ECRE_2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.Siemens headquarters support center (hsc) reviewed the information provided by the customer.Hsc found that after recalibration of a new reagent pair, ecre_2 reagent lot 54373, the quality control (qc) was in range and no issues were noted with other patient samples indicating that the instrument and reagents were performing acceptably.A repeat of the same sample yielded expected results.Hsc could not determine the cause of the discrepant result.Contributing factors such as reagent contamination at the customer site cannot be ruled out.Hsc did not identify a potential product issue.The cause for the discordant falsely elevated ecre_2 sample result is unknown.The instrument is performing within specification.No further evaluation of the device is required.
 
Event or Problem Description
One discordant, falsely depressed enzymatic creatinine_2 (ecre_2) result was obtained on a single patient using advia chemistry xpt analyzer.The initial result was reported to the physician(s).The repeat result using an alternate advia chemistry xpt analyzer was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed ecre_2 results.

Brand Name
ECRE_2 REAGENTS (4 X 350 TESTS) - ENZ
Common Device Name
ADVIA CHEMISTRY XPT - ECRE_2
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown, ny
MDR Report Key9802039
Report Number2432235-2020-00227
Device Sequence Number779125
Product Code JFY
UDI-Device Identifier00630414526690
UDI-Public00630414526690
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K070727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberADVIA CHEMISTRY XPT - ECRE_2
Device Catalogue Number10335869
Device Lot Number54373
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1